MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CVC TRIPLE LUMEN 7FR PI 20CM

Medline Industries, LP MEDLINE; CVC TRIPLE LUMEN 7FR PI 20CM
Catalog Number ECVC8350
Medical Device Problem Codes Failure to Advance (2524); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when the wire is passed through, it gets stuck just before exiting the brown port.Sometimes there is a link at the tubing just before the brown port that cannot otherwise be straightened out".
 
Additional Manufacturer Narrative
The account reported finding guidewire getting stuck, and the customer reported that the wire gets stuck just before exiting the brown port.No sample or photo was received for the investigation; finished good production records and the finished good pack build were reviewed, and 9ea samples were obtained from inventory for the catheter component.An ngw2008 guidewire was able to pass through all 9 samples without issue, but the samples were then bisected along the distal hub and all 9 samples were found to contain voids; because no customer sample was received, the complaint lot could not be evaluated.Given the size and location of the voids, it is possible that during manipulation of the device, the guidewire could catch inside the pocket created by the void and fail to advance further; the complaint was provided to the component manufacturing facility for further evaluation and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CVC TRIPLE LUMEN 7FR PI 20CM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50856805
Report Number1417592-2026-47956
Device Sequence Number9953563
Product Code LRO
UDI-Device Identifier10653160370062
UDI-Public10653160370062
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberECVC8350
Device Lot Number2025050990
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown